Mathematical Models in Engineering, Vol. 1, Issue 2

December 2015, Pages (34-124), ISSN Print 2351-5279, ISSN Online 2424-4627

Volodymyr Gursky, Oleksiy Lanets
p. 34-42
PDF
S. G. Hashemi, H. Karimiyan
p. 43-53
PDF
Yangbo Liu, Changshui Wu, Sheng Lu, Xianzheng Ling
p. 54-60
PDF
Kazimieras Pukenas
p. 61-66
PDF
Nader Mohammadi, Mehrdad Nasirshoaibi
p. 67-71
PDF
Wensuo Ma, Kai Chen, Lei Ding
p. 72-82
PDF
Andžela Mialik, Virgilijus Sakalauskas, Kęstutis Driaunys, Stasys Girdzijauskas
p. 83-95
PDF
Ali Bakhshizade, Mohammad Reza Ashory
p. 96-101
PDF
Jinjie Wang, Guohua Cao, Mingxing Lin, Shanzeng Liu
p. 102-110
PDF
M. Bachher, N. Sarkar, A. Lahiri
p. 111-124
PDF